Volume 15, issue 2 (2011)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Central extensions of smooth $2$–groups and a finite-dimensional string $2$–group
609

Christopher J Schommer-Pries

On Gromov–Hausdorff stability in a boundary rigidity problem
677

Sergei Ivanov

Directed immersions of closed manifolds
699

Mohammad Ghomi

Orthospectra of geodesic laminations and dilogarithm identities on moduli space
707

Martin Bridgeman

Concerning the existence of Einstein and Ricci soliton metrics on solvable Lie groups
735

Michael Jablonski

Target-local Gromov compactness
765

Joel W Fish

Realising end invariants by limits of minimally parabolic, geometrically finite groups
827

Ken’ichi Ohshika

Topological obstructions to fatness
891

Luis A Florit and Wolfgang Ziller

Ricci flow on open $3$–manifolds and positive scalar curvature
927

Laurent Bessières, Gérard Besson and Sylvain Maillot

Trees of cylinders and canonical splittings
977

Vincent Guirardel and Gilbert Levitt

A Milnor–Wood inequality for complex hyperbolic lattices in quaternionic space
1013

Oscar García-Prada and Domingo Toledo

An algorithm to determine the Heegaard genus of a $3$–manifold
1029

Tao Li

On macroscopic dimension of rationally essential manifolds
1107

Alexander Dranishnikov

On rational homology disk smoothings of valency $4$ surface singularities
1125

Jonathan Wahl

Cosmetic surgery in L–space homology spheres
1157

Zhongtao Wu

Local topology in deformation spaces of hyperbolic $3$–manifolds
1169

Jeffrey F Brock, Kenneth W Bromberg, Richard D Canary and Yair N Minsky

Publication of this issue is now complete.